MathSciNet Relay Station
MathSciNet bibliographic data
MR2007478 46A45 (46B20)
Cui, Yunan; Hudzik, Henryk; Yu, Fefei On Opial properties and Opial modulus for Orlicz sequence spaces. Nonlinear Anal. 55 (2003), no. 4, 335–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement